# SDR UF6A980813

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 310823801
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,144 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ORD - FLT 5742 - NR 1 ENGINE CONTROL FROZEN ON TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACED NR 2 TORQUE SENSOR ON NR 1 ENGINE.  SYSTEM OPS CHECKED GOOD.  (M)
